# SDR DXTA2025012102063

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N206QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6055
- Aircraft time: 7,339 hours, 4,067 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 834106
- Part serial: D776
- Condition: Defective
- Location: Flap Sys
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AMBER CAS: FLAPS WERE AT 20 ON APPROACH AND WHEN FLAPS WERE SELECTED TO 30 THEY STAYED IN THE 20 POSITION ANDWE GOT THE FLAPS FAIL CAS MESSAGE. CORRECTIVE ACTION; REPLACED FLAP CONTROL UNIT, LT & RT INBD FLAP OUTER ACTUATORS, LT & RT OUTBD FLAP INBD ACTUATORS AND ALL LT & RT FLAP FLEXIBLE DRIVE SHAFTS. PERFORMED SYSTEM RIGGING AND REQUIRED OPS CHECKS. WORK PERFORMED IAW CL 650 AMM 27-52-01, 27-53-04, 27-53-07 & 27-51-01.
